Tags

Type your tag names separated by a space and hit enter

A diagnostic dilemma in a patient receiving antiretroviral and antituberculosis therapy.
AIDS Read. 2005 Feb; 15(2):72-5.AR

Abstract

A southern Indian HIV-infected man with tuberculosis (TB) presented with worsening pulmonary infiltrates and increased mediastinal lymphadenopathy because of immune reconstitution 10 days after initiation of HAART. This case highlights the importance of developing guidelines for management of concurrent HIV infection and TB in the developing world.

Authors+Show Affiliations

Brown University, Providence, Rhode Island, USA.No affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

15712396

Citation

Vallabhaneni, Snigdha, et al. "A Diagnostic Dilemma in a Patient Receiving Antiretroviral and Antituberculosis Therapy." The AIDS Reader, vol. 15, no. 2, 2005, pp. 72-5.
Vallabhaneni S, Kumarasamy N, Wing EJ, et al. A diagnostic dilemma in a patient receiving antiretroviral and antituberculosis therapy. AIDS Read. 2005;15(2):72-5.
Vallabhaneni, S., Kumarasamy, N., Wing, E. J., & Flanigan, T. P. (2005). A diagnostic dilemma in a patient receiving antiretroviral and antituberculosis therapy. The AIDS Reader, 15(2), 72-5.
Vallabhaneni S, et al. A Diagnostic Dilemma in a Patient Receiving Antiretroviral and Antituberculosis Therapy. AIDS Read. 2005;15(2):72-5. PubMed PMID: 15712396.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - A diagnostic dilemma in a patient receiving antiretroviral and antituberculosis therapy. AU - Vallabhaneni,Snigdha, AU - Kumarasamy,Nagalingeswaran, AU - Wing,Edward J, AU - Flanigan,Timothy P, PY - 2005/2/17/pubmed PY - 2005/3/11/medline PY - 2005/2/17/entrez SP - 72 EP - 5 JF - The AIDS reader JO - AIDS Read VL - 15 IS - 2 N2 - A southern Indian HIV-infected man with tuberculosis (TB) presented with worsening pulmonary infiltrates and increased mediastinal lymphadenopathy because of immune reconstitution 10 days after initiation of HAART. This case highlights the importance of developing guidelines for management of concurrent HIV infection and TB in the developing world. SN - 1053-0894 UR - https://www.unboundmedicine.com/medline/citation/15712396/A_diagnostic_dilemma_in_a_patient_receiving_antiretroviral_and_antituberculosis_therapy_ L2 - http://hivinsite.ucsf.edu/InSite?page=kb-03-04-03 DB - PRIME DP - Unbound Medicine ER -